# SDR 03FDEA01631

- Difficulty date: September 24, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME DENTED BS 500, STR 24R.  DENT OUT OF LIMITS.  REPAIRED FRAME BS 500, STR 24R PER SRM 51-40-3 FIG 1 AND EA 7-5310-70515.
